How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 56210
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

what would cause a blue/black bruising appearance between the

Customer Question

what would cause a blue/black bruising appearance between the eyes ?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 3 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Thanks for this question

Any other symptoms?
Customer: replied 3 years ago.

not really experiencing any other symptoms other than black eye effect

Expert:  Dr. Phil, MD replied 3 years ago.
Thanks Jill.

This is very odd.

Do you take any blood thinners or pain medicines?
Customer: replied 3 years ago.

not on any medication

Expert:  Dr. Phil, MD replied 3 years ago.
could this be something you just haven't noticed before?
Customer: replied 3 years ago.

possibly, however it has been remarked on only yesterday & never noticed


before by family members

Expert:  Dr. Phil, MD replied 3 years ago.
Thanks.

Can you attach a picture?
Customer: replied 3 years ago.

I do not have the facilities to produce a photo

Expert:  Dr. Phil, MD replied 3 years ago.
Ok. Thank you chill

I think the key thing here is the part of your face it is on. The middle between the eyes has very little skin/tissue there. It is very thin

So blood vessels here can show up commonly and look rather odd.

As we age, blood vessels change and become more visible in places

If there are no symptoms, I doubt this is anything to worry about.

It is most likely just a sign of getting older and the skin thinning out.
Expert:  Dr. Phil, MD replied 3 years ago.
I noticed that our chat is not complete.

A positive rating is the only way I am credited for my work. However, my main goal is your 100% satisfaction. If you are satisfied, please rate positively. If not, just click reply and I will happily provide more information.